Bluelight

Thread: Heroin and promethazine safety?

Results 1 to 6 of 6
  1. Collapse Details
    Heroin and promethazine safety? 
    #1
    Hey guys, I was wondering how safe it is to combine heroin and promethazine? I usually take around 25 mg when I dose with oxy, but I'm kinda worried about mixing promethazine and heroin. Are there any common cutters in heroin that in combination with prometh lead to OD or any other complications? I get so itchy on gear, worse than anyone else does so I need something to help me out. Would a better option be to go with a non sedating antihistamine? (eg. Fexofenadine, telfast). Any help would be greatly appreciated
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter adder's Avatar
    Join Date
    Mar 2006
    Location
    Banana Republic of the EU
    Posts
    2,204
    It is generally unsafe to take opioids with other depressants and mixes with phenothiazines may turn out really dangerous. I once i.v.'ed heroin hours after taking chlorprothixene (a members of thioxanthenes but the purpose of taking it is the same as in case of phenothiazines), it was a low dose like 30mg. A few hours after I injected heroin, I threw up. It was the only time I threw up (I never felt even nauseous after opioids) after taking opioids. So you might think twice as I don't think you inject oxycodone and that changes things.

    Concerning non-drowsy antihistamines, they hardly cross blood-brain barrier, so they may only diminish side effects like itching, they definitely won't increase your high. Other than that some antihistamines are metabolized by the same enzymes that play a major role in metabolism of opioids (also these with morphine-like structure).
    Reply With Quote
     

  3. Collapse Details
     
    #3
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    48,417
    Sometimes diphenhydramine is used as a cut in heroin, which is also an antihistamine.

    Antihistamines + heroin is a pretty safe combination. I would save the antihistamines (or enough of them) for when you run out of heroin though.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    ohh good to know. guess i should be fine with having 25mg prometh. is mixing the antihistamine u mentioned and a low dose of promethazine dangerous? nah i dont need to save em, i only use H once a month or once every few months, not an addict or even close
    Reply With Quote
     

  5. Collapse Details
     
    #5
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    48,417
    Barring allergic reactions, you should be fine.

    I am glad to hear you aren't addicted to heroin!
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    Aug 2011
    Location
    Southern California
    Posts
    121
    I've used promethazine a lot, IV and IM varieties and the pills as well. They are very sedating for non-tolerant users, but it shouldn't cause any added respiratory depression in conjunction with opiates or any CNS depressants. I've used opiates, heroin included, with promethazine and haven't run into any problems. It just makes you drowsy and gets rid of the itching.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •